Random-coefficient periodic autoregressions
Article first published online: 25 JAN 2011
© 2011 The Authors. Statistica Neerlandica © 2011 VVS
Volume 65, Issue 1, pages 101–115, February 2011
How to Cite
Franses, P. H. and Paap, R. (2011), Random-coefficient periodic autoregressions. Statistica Neerlandica, 65: 101–115. doi: 10.1111/j.1467-9574.2010.00477.x
- Issue published online: 25 JAN 2011
- Article first published online: 25 JAN 2011
- Received and revised December 2010.
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!